# SDR YENA2024051400727

- Difficulty date: May 11, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A320-232
- Aircraft serial: 05349
- Aircraft time: 43,755 hours, 14,396 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1613, JFK-LAS. 'TRANSIENT ODOR DURING INITAL CCB DIRTY SOCK / VOMIT ODOR NOW 2027 + AFT GALLEY DISSPATED IN  INTO FLIGHT; C/W INFO NOTICE 2017 -T015J SEC ISOLATED FAULT TO TYPE 10 . PER TSM 05 -50 -00 -810 -085-B. AC OK FOR SERVICE MCC BOB NOTIFIED.'
